Alert archive / California / Red Flag Warnings in 2013
Red Flag Warning 6, NWS Phoenix, AZ
NWS Phoenix, AZ issued this red flag warning at Oct 3, 2013, 12:38 PM PDT for Imperial County, Riverside County, San Bernardino County, California; La Paz County, Yuma County, Arizona. It took effect at Oct 4, 2013, 5:08 AM PDT. It was in force for 14 hr. 3 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Oct 3, 2013, 12:38 PM PDT (19:38 UTC)
- In effect from
- Oct 4, 2013, 5:08 AM PDT
- Expired
- Oct 4, 2013, 7:00 PM PDT
- In force
- 14 hr
- Issued by
- NWS Phoenix, AZ
Counties La Paz County, AZ, Yuma County, AZ, Imperial County, CA, Riverside County, CA, San Bernardino County, CA
The radar
The Yuma radar (KYUX), 132 km from the middle of the area, began a volume at 19:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 4, 7:56 AM PDT | NON-TSTM WND GST 60 | 5 Ne Thousand Palms, CA | MESONET STATION SKY VALLEY /EW3081/ NON-TSTM WND GST DURATION 3 HOURS |
| Oct 4, 10:16 AM PDT | NON-TSTM WND GST 49 | 4 Sse Beaumont, CA | MESONET STATION HIGHLAND SPRINGS /HSGC1/ NON-TSTM WND GST DURATION 6 HOURS |
| Oct 4, 10:50 AM PDT | NON-TSTM WND GST 46 | 2 Ne Bloomington, CA | MESONET STATION RIALTO /AU239/ NON-TSTM WND GST DURATION 6 HOURS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 7.6 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 583 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- -20 m²/s²
- 0-3 km storm-relative helicity
- 29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
523 WWUS85 KPSR 031938 RFWPSR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 1238 PM MST THU OCT 3 2013 AZZ131-CAZ230>232-041200- /O.UPG.KPSR.FW.A.0003.131004T1600Z-131005T0200Z/ /O.NEW.KPSR.FW.W.0006.131004T1600Z-131005T0200Z/ ARIZONA FIRE WEATHER ZONE 131 YUMA/MARTINEZ LAKE AND VICINITY/LOWER COLORADO RIVER VALLEY AZ- CALIFORNIA FIRE WEATHER ZONE 230 JOSHUA TREE NATIONAL PARK- CALIFORNIA FIRE WEATHER ZONE 231 LOWER COLORADO RIVER VALLEY CA- CALIFORNIA FIRE WEATHER ZONE 232 IMPERIAL COUNTY AND EASTERN RIVERSIDE COUNTY- 1238 PM MST THU OCT 3 2013 /1238 PM PDT THU OCT 3 2013/ ...RED FLAG WARNING IN EFFECT FROM 9 AM MST /9 AM PDT/ TO 7 PM MST /7 PM PDT/ FRIDAY FOR STRONG WINDS...LOW RELATIVE HUMIDITY AND HIGH FIRE DANGER FOR SOUTHEAST CALIFORNIA AND THE LOWER COLORADO RIVER VALLEY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A RED FLAG WARNING FOR STRONG WINDS...LOW RELATIVE HUMIDITY AND HIGH FIRE DANGER...WHICH IS IN EFFECT FROM 9 AM MST /9 AM PDT/ TO 7 PM MST /7 PM PDT/ FRIDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...IN ARIZONA...YUMA/MARTINEZ LAKE AND VICINITY/LOWER COLORADO RIVER VALLEY AZ. IN CALIFORNIA... JOSHUA TREE NATIONAL PARK...LOWER COLORADO RIVER VALLEY CA AND IMPERIAL COUNTY AND EASTERN RIVERSIDE COUNTY. * WINDS...NORTH 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * TIMING...DRY AND WINDY CONDITIONS WILL DEVELOP FRIDAY MORNING BEHIND A COLD FRONT. SEVERAL HOURS OF STRONG WINDS AND CRITICALLY LOW RELATIVE HUMIDITIES ARE LIKELY THROUGHOUT THE DAY FRIDAY. WINDS WILL SUBSIDE AND RELATIVE HUMIDITIES WILL RECOVER LATE FRIDAY EVENING. * RELATIVE HUMIDITY...BELOW 15 PERCENT AND AS LOW AS 7 PERCENT. * IMPACTS...FUELS ARE DRY AND FIRE DANGER IS HIGH. THESE CONDITIONS...COMBINED WITH LOW RELATIVE HUMIDITY AND STRONG WINDS MAY LEAD TO WIDESPREAD HAZARDOUS FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
3 follow-up statements
460 WWUS85 KPSR 041208 RFWPSR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 508 AM MST FRI OCT 4 2013 AZZ131-CAZ230>232-042015- /O.EXT.KPSR.FW.W.0006.131004T1208Z-131005T0200Z/ ARIZONA FIRE WEATHER ZONE 131 YUMA/MARTINEZ LAKE AND VICINITY/LOWER COLORADO RIVER VALLEY AZ- CALIFORNIA FIRE WEATHER ZONE 230 JOSHUA TREE NATIONAL PARK- CALIFORNIA FIRE WEATHER ZONE 231 LOWER COLORADO RIVER VALLEY CA- CALIFORNIA FIRE WEATHER ZONE 232 IMPERIAL COUNTY AND EASTERN RIVERSIDE COUNTY- 508 AM MST FRI OCT 4 2013 /508 AM PDT FRI OCT 4 2013/ ...RED FLAG WARNING NOW IN EFFECT UNTIL 7 PM MST /7 PM PDT/ THIS EVENING FOR STRONG WINDS...LOW RELATIVE HUMIDITY AND HIGH FIRE DANGER FOR FAR SOUTHEAST CALIFORNIA AND THE LOWER COLORADO RIVER VALLEY... * AFFECTED AREA...IN ARIZONA...YUMA/MARTINEZ LAKE AND VICINITY/LOWER COLORADO RIVER VALLEY AZ. IN CALIFORNIA... JOSHUA TREE NATIONAL PARK...LOWER COLORADO RIVER VALLEY CA AND IMPERIAL COUNTY AND EASTERN RIVERSIDE COUNTY. * WINDS...NORTH 20 TO 30 MPH WITH GUSTS 40 TO 50 MPH. * TIMING...CRITICAL FIRE WEATHER CONDITIONS HAVE ALREADY DEVELOPED EARLY THIS MORNING. THUS THE RED FLAG WARNING IS IN EFFECT IMMEDIATELY. SOME SPOTS WILL BE SLOWER TO RESPOND...BUT ALL LOCATIONS IN THE WARNING ARE EXPECTED TO HAVE AT LEAST SEVERAL HOURS OF STRONG WINDS AND CRITICALLY LOW RELATIVE HUMIDITIES TODAY. WINDS WILL WEAKEN THIS EVENING BUT OVERNIGHT RECOVERY WILL BE POOR. * RELATIVE HUMIDITY...AS LOW AS 5 PERCENT. * IMPACTS...FUELS ARE DRY AND FIRE DANGER IS HIGH. THESE CONDITIONS...COMBINED WITH LOW RELATIVE HUMIDITY AND STRONG WINDS MAY LEAD TO WIDESPREAD HAZARDOUS FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
504 WWUS85 KPSR 042058 RFWPSR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 158 PM MST FRI OCT 4 2013 AZZ131-CAZ230>232-050200- /O.CON.KPSR.FW.W.0006.000000T0000Z-131005T0200Z/ ARIZONA FIRE WEATHER ZONE 131 YUMA/MARTINEZ LAKE AND VICINITY/LOWER COLORADO RIVER VALLEY AZ- CALIFORNIA FIRE WEATHER ZONE 230 JOSHUA TREE NATIONAL PARK- CALIFORNIA FIRE WEATHER ZONE 231 LOWER COLORADO RIVER VALLEY CA- CALIFORNIA FIRE WEATHER ZONE 232 IMPERIAL COUNTY AND EASTERN RIVERSIDE COUNTY- 158 PM MST FRI OCT 4 2013 /158 PM PDT FRI OCT 4 2013/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST /7 PM PDT/ THIS EVENING FOR STRONG WINDS...LOW RELATIVE HUMIDITY AND HIGH FIRE DANGER FOR FAR SOUTHEAST CALIFORNIA AND THE LOWER COLORADO RIVER VALLEY... * AFFECTED AREA...IN ARIZONA...YUMA/MARTINEZ LAKE AND VICINITY/LOWER COLORADO RIVER VALLEY AZ. IN CALIFORNIA... JOSHUA TREE NATIONAL PARK...LOWER COLORADO RIVER VALLEY CA AND IMPERIAL COUNTY AND EASTERN RIVERSIDE COUNTY. * WINDS...NORTH 15 TO 25 MPH WITH GUSTS UP TO 45 MPH. * TIMING...CRITICAL FIRE WEATHER CONDITIONS HAVE ALREADY DEVELOPED EARLY THIS MORNING. THUS THE RED FLAG WARNING IS IN EFFECT IMMEDIATELY. SOME SPOTS WILL BE SLOWER TO RESPOND...BUT ALL LOCATIONS IN THE WARNING ARE EXPECTED TO HAVE AT LEAST SEVERAL HOURS OF STRONG WINDS AND CRITICALLY LOW RELATIVE HUMIDITIES TODAY. WINDS WILL WEAKEN THIS EVENING BUT OVERNIGHT RECOVERY WILL BE POOR. * RELATIVE HUMIDITY...AS LOW AS 6 PERCENT. * IMPACTS...FUELS ARE DRY AND FIRE DANGER IS HIGH. THESE CONDITIONS...COMBINED WITH LOW RELATIVE HUMIDITY AND STRONG WINDS MAY LEAD TO WIDESPREAD HAZARDOUS FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
404 WWUS85 KPSR 050200 RFWPSR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 700 PM MST FRI OCT 4 2013 AZZ131-CAZ230>232-050300- /O.EXP.KPSR.FW.W.0006.000000T0000Z-131005T0200Z/ ARIZONA FIRE WEATHER ZONE 131 YUMA/MARTINEZ LAKE AND VICINITY/LOWER COLORADO RIVER VALLEY AZ- CALIFORNIA FIRE WEATHER ZONE 230 JOSHUA TREE NATIONAL PARK- CALIFORNIA FIRE WEATHER ZONE 231 LOWER COLORADO RIVER VALLEY CA- CALIFORNIA FIRE WEATHER ZONE 232 IMPERIAL COUNTY AND EASTERN RIVERSIDE COUNTY- 700 PM MST FRI OCT 4 2013 /700 PM PDT FRI OCT 4 2013/ ...RED FLAG WARNING WILL EXPIRE AT 7 PM MST /7 PM PDT/ THIS EVENING FOR STRONG WINDS...LOW RELATIVE HUMIDITY AND HIGH FIRE DANGER FOR SOUTHEAST CALIFORNIA AND THE LOWER COLORADO RIVER VALLEY... VERY DRY AIR REMAINS IN PLACE ACROSS THE REGION...HOWEVER WINDS ARE BEGINNING TO WEAKEN AND WILL CONTINUE TO SUBSIDE THIS EVENING AND OVERNIGHT. THEREFORE THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE. $$ NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this red flag warning went out at Oct 3, 9:00 AM PDT, 3 hours 38 minutes earlier.
Area forecast discussion, Oct 3, 9:00 AM PDT, 3 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
900 AM MST THU OCT 3 2013
.SYNOPSIS...
FAIR WEATHER WILL CONTINUE ACROSS THE REGION TODAY. AN APPROACHING
WEATHER SYSTEM WILL BRING BREEZY WINDS AND COOLER TEMPERATURES FOR
FRIDAY. TEMPERATURES WILL STAY AT OR BELOW NORMAL LEVELS THROUGH
NEXT WEEK. AN AREA OF LOW PRESSURE WILL BRING MORE WINDY CONDITIONS
AND COOLER WEATHER BY NEXT WEDNESDAY.
&&
.DISCUSSION...
SKIES ARE CLEAR ACROSS THE REGION THIS MORNING WITH THE EXCEPTION OF
ONE STREAK OF UPPER LEVEL CIRRUS CLOUDS STRETCHING FROM YUMA ACROSS
THE STATE UP TO GALLUP NM. TEMPERATURES ARE NEARLY THE SAME AS
YESTERDAY. A SHALLOW POOL OF MOISTURE LINGERS OVER SOUTHEAST
CALIFORNIA AND SOUTHWEST ARIZONA WITH DEW POINTS NEAR 60. STILL
EXPECTING NEAR NORMAL TEMPS TODAY.
MODELS CONTINUE TO AGREE ON THE LOW PRESSURE SYSTEM NOW OVER ERN WA
AND OR PROGGED TO MOVE SOUTHEAST OVER NRN UT BY FRI MORN AND
DEEPENING INTO A LARGE SYSTEM WITH LOW OVER DAKOTAS. AS THE SYSTEM
DEEPENS AND MOVES EAST IT WILL CONTINUE TO DROP HEIGHTS OVER AZ
UNTIL 12Z FRIDAY MORNING AFTER WHICH THEY WILL CLIMB SHARPLY THROUGH
LATE SUNDAY. SUBSTANTIAL DISCREPANCIES EXIST IN THE MODELS FOR THE
NEXT SYSTEM SET FOR WEDNESDAY THROUGH THURSDAY. THE EURO IN
PARTICULAR IS MORE PROGRESSIVE WITH A SUBSTANTIAL CUTOFF LOW FORMING
OVER THE FOUR CORNERS REGION BY THURSDAY MORNING. GFS IS MUCH SLOWER
WITH THE LOW OVER CENTRAL CALIFORNIA. THEREFORE TIMING ISSUES EXIST
FOR WHEN...AND WHERE...WE WILL SEE THE ENHANCED WIND FLOW. STILL
FAIRLY DRY SYSTEM SO CHANCES FOR PRECIP ARE SLIM ATTM.
NO SHORT TERM UPDATES NEEDED TO THE GRIDS.
&&
.PREVIOUS DISCUSSION...
TODAY AND FRIDAY...
THE APPROACHING LOW PRESSURE SYSTEM IS CENTERED OVER THE NORTHWEST
CONUS EARLY THIS MORNING. THE ASSOCIATED COLD FRONT LIES ACROSS THE
GREAT BASIN AND INTO CALIFORNIA. THE MODELS CONTINUE TO SHOW THE
SYSTEM MOVING SOUTHEASTWARD TODAY. WITH WEAKENING OF THE HIGH
PRESSURE OVER OUR AREA...MAX TEMPS TODAY WILL BE A LITTLE BIT
COOLER. THEN THE DRY COOL FRONT PUSHES SOUTH THROUGH SOUTHEAST
CALIFORNIA AND SOUTHWEST ARIZONA TONIGHT AND ACROSS THE REST OF
SOUTHERN ARIZONA DURING THE DAY FRIDAY. AFTERNOON WEST WINDS WILL BE
A BIT STRONGER TODAY THAN YESTERDAY WITH BREEZY CONDITIONS THIS
EVENING IN SOUTHEAST CALIFORNIA AHEAD OF THE FRONT. BEHIND THE
FRONT...STRONG WINDS DEVELOP OVER SOUTHEAST CALIFORNIA AND THE LOWER
COLORADO RIVER VALLEY FRIDAY...DECREASING EASTWARD. CONDITIONS WILL
AT LEAST BE NEAR ADVISORY LEVELS THERE WITH FREQUENT GUSTS OF 35+
MPH. THERE COULD BE A SHORT LIVED JUMP IN THE WINDS BEFORE SUNRISE
WITH THE FRONTAL PASSAGE FOLLOWED BY A LULL OF A FEW HOURS AND THEN
REDEVELOPMENT. WILL HOLD OFF ON ISSUING AN ADVISORY IN ORDER TO LET
DAY SHIFT ZERO IN ON TIMING. THE FIRE WEATHER WATCH REMAINS IN
EFFECT. ADDED MENTION OF PATCHY BLOWING DUST/SAND. SOUTH-CENTRAL
ARIZONA WILL HAVE MUCH LESS WIND FRIDAY WITH ONLY SOME MODEST
BREEZINESS IN THE AFTERNOON. HIGHS FRIDAY DIP BELOW 90 AT MOST LOWER
DESERT LOCATIONS. GRADIENT TIGHTENS OVER SOUTH-CENTRAL ARIZONA
FRIDAY NIGHT WHICH WILL MAKE MIN TEMP FORECAST DIFFICULT DUE TO
HIGHLY VARIABLE MIXING. ANTICIPATE BREEZY CONDITIONS SATURDAY
MORNING BEFORE WEAKENING BY LATE AFTERNOON. WE MAY GET SOME MINOR
ADDITIONAL COOLING...MORE NOTICEABLY OVER THE HIGHER TERRAIN OF
SOUTH-CENTRAL ARIZONA DUE TO A TRAILING SHORT WAVE.
SUNDAY THROUGH WEDNESDAY...
RIDGING BUILDS INTO THE REGION EARLY NEXT WEEK FOR WARMER DAYTIME
TEMPS...REACHING NEAR NORMAL BY MONDAY. MIN TEMPS MIGHT NOT BE
WARMER DUE TO LESS MIXING. GFS AND ECWMF SHOW A RIDGE AMPLIFYING
OVER THE NORTHEAST PACIFIC BUT THEIR SOLUTIONS VARY GREATLY ON THE
STRENGTH AND TIMING OF THE DOWNSTREAM SHORT WAVE ON TUESDAY AND
WEDNESDAY. THE ECMWF DEVELOPS A TROUGH EVEN FURTHER SOUTH THAN
PREVIOUS RUNS WITH A CLOSED LOW CENTERED NEAR LAS VEGAS WEDNESDAY.
THE LATEST AVAILABLE ECMWF ENSEMBLE MEAN SUPPORTS A WEAKER SCENARIO.
THE GFS ON THE OTHER HAND HAS AN OPEN WAVE BARELY BRUSHING THE
AREA...AND IS FASTER WITH IT. THE GEFS MEAN IS EVEN WEAKER. THE EPD
DISCUSSION FROM WPC NOTES THAT A KEY DIFFERENCE DRIVING THE OPPOSING
SOLUTIONS IS HOW ENERGY IS BEING SPLIT...OR NOT...NEAR THE WEST
COAST. GFS IS THE ONE WITH MORE SPLITTING. MEANWHILE...THE GEM
DEVELOPS A CUTOFF LOW NEAR THE SOUTHERN CALIFORNIA COAST. THE EPD
DISCUSSION ALSO NOTED THE LACK OF RUN TO RUN CONSISTENCY IN THE GFS
AND GEM AND LEANED TOWARD THE ECMWF/ECMWF ENSEMBLE MEAN. NUDGED OUR
FORECASTS IN THAT DIRECTION TO SHOW SUBTLE COOLING TUESDAY WITH
MORE NOTICEABLE COOLING ON WEDNESDAY.
&&
.AVIATION...
SOUTH-CENTRAL ARIZONA...INCLUDING KPHX...KIWA AND KSDL...AND
SOUTHEAST CA AND SOUTHWEST AZ...INCLUDING KIPL AND KBLH...
MOSTLY CLEAR SKIES...GENERALLY LIGHT DIURNALLY DRIVEN WIND PATTERNS
AND DRY CONDITIONS EXPECTED FOR THE TERMINALS THROUGH THURSDAY LATE
AFTERNOON. TOWARDS THE LATTER PART OF THE TAF PERIOD...WINDS FOR
KIPL AND KBLH WILL BEGIN TO INCREASE...AT TIMES 12 KTS OR
GREATER...AHEAD OF WEATHER SYSTEM MOVING TO THE NORTH.
AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.
&&
.FIRE WEATHER...
FRIDAY THROUGH WEDNESDAY...
DRY AND WINDY CONDITIONS WILL ARRIVE ACROSS SOUTHEAST CALIFORNIA AND
THE LOWER COLORADO RIVER VALLEY ON FRIDAY. FORECAST THINKING REMAINS
ON TRACK...ONLY CHANGE WAS TO INCLUDE JOSHUA TREE NATIONAL PARK IN
THE FIRE WX WATCH. OTHERWISE THE FORECAST REMAINS THE SAME WITH
CRITICAL FIRE WEATHER CONDITIONS POSSIBLE FRIDAY...WITH DECREASING
WINDS SATURDAY INTO EARLY NEXT WEEK. DESPITE DECREASING
WINDS...HUMIDITIES WILL REMAIN IN THE SINGLE DIGITS EACH AFTERNOON
WITH POOR OVERNIGHT RECOVERY EXPECTED ACROSS THE ENTIRE REGION.
&&
.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...FIRE WEATHER WATCH FOR FRIDAY MORNING THROUGH FRIDAY EVENING
AZZ131.
CA...FIRE WEATHER WATCH FOR FRIDAY MORNING THROUGH FRIDAY EVENING
CAZ230>232.
&&
VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX
DISCUSSION...WATERS/AJ
AVIATION...NOLTE
FIRE WEATHER...LEINSHazardous weather outlook, Oct 3, 5:28 AM PDT, 7 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 528 AM MST THU OCT 3 2013 AZZ020-025-CAZ030>033-041230- LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- 528 AM MST THU OCT 3 2013 /528 AM PDT THU OCT 3 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA...EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A FIRE WEATHER WATCH IS IN EFFECT FOR FRIDAY DUE TO STRONG WINDS GUSTING 35-40 MPH...LOW RELATIVE HUMIDITY...AND DRY FUELS. THE WINDS MAY ALSO CAUSE LOCAL VISIBILITIES TO BE SUDDENLY REDUCED AT TIMES DUE TO BLOWING DUST OR SAND. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO FOLLOW STANDARD REPORTING PROCEDURES. NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
The office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 3, 12:46 PM PDT | Wind Advisory | PSR | 30 hr |
Nearby
Red Flag Warnings in California, 2013Red Flag Warnings in Arizona, 2013Every red flag warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.